Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 19, 2013, 5:31 PM CDT for Hockley County, Texas. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 5:31 PM CDT (22:31 UTC)
- Expired
- Jun 19, 2013, 6:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Hockley County, TX
The radar
The Lubbock radar (KLBB), 56 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:45 PM CDT | TORNADO | 4 Nw Sundown, TX | BUILDING UNROOFED. SHEET METAL WRAPPED IN FENCES AND ON ROAD. LARGE TREE DOWN. |
| Jun 19, 5:53 PM CDT | HAIL 2.75 | 3 N Sundown, TX | |
| Jun 19, 5:56 PM CDT | HAIL 3 | 3 N Sundown, TX | HAIL JUST OVER 3 INCHES REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791 WFUS54 KLUB 192231 TORLUB TXC219-192300- /O.NEW.KLUB.TO.W.0009.130619T2231Z-130619T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 531 PM CDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN HOCKLEY COUNTY IN NORTHWEST TEXAS. * UNTIL 600 PM CDT * AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR SUNDOWN...OR ABOUT 13 MILES SOUTHWEST OF LEVELLAND...MOVING EAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNDOWN AND LEVELLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR NORTHWEST TEXAS. && LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260 TIME...MOT...LOC 2231Z 265DEG 15KT 3349 10253 $$
4 follow-up statements
972 WWUS54 KLUB 192235 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 535 PM CDT WED JUN 19 2013 TXC219-192300- /O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/ HOCKLEY TX- 535 PM CDT WED JUN 19 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY COUNTY UNTIL 600 PM CDT... AT 532 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED NEAR SUNDOWN...OR 11 MILES SOUTHWEST OF LEVELLAND...MOVING EAST AT 15 MPH. MULTIPLE REPORTS OF A TORNADO HAVE BEEN RECEIVED. LOCATIONS IMPACTED INCLUDE... LEVELLAND...SUNDOWN AND OPDYKE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260 TIME...MOT...LOC 2235Z 265DEG 15KT 3349 10251 $$
234 WWUS54 KLUB 192242 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 542 PM CDT WED JUN 19 2013 TXC219-192300- /O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/ HOCKLEY TX- 542 PM CDT WED JUN 19 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY COUNTY UNTIL 600 PM CDT... AT 541 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED ABOUT 4 MILES NORTHWEST OF SUNDOWN...OR 12 MILES SOUTHWEST OF LEVELLAND...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... LEVELLAND...SUNDOWN AND OPDYKE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260 TIME...MOT...LOC 2242Z 268DEG 5KT 3349 10253 $$
496 WWUS54 KLUB 192245 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 545 PM CDT WED JUN 19 2013 TXC219-192300- /O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/ HOCKLEY TX- 545 PM CDT WED JUN 19 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY COUNTY UNTIL 600 PM CDT... AT 541 PM CDT...TRAINED STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED ABOUT 4 MILES NORTHWEST NEAR SUNDOWN...OR 11 MILES SOUTHWEST OF LEVELLAND. MOVEMENT HAS BEEN ERRATIC. LOCATIONS IMPACTED INCLUDE... LEVELLAND...SUNDOWN AND OPDYKE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260 TIME...MOT...LOC 2243Z 236DEG 6KT 3351 10253 $$
563 WWUS54 KLUB 192248 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 548 PM CDT WED JUN 19 2013 TXC219-192300- /O.CON.KLUB.TO.W.0009.000000T0000Z-130619T2300Z/ HOCKLEY TX- 548 PM CDT WED JUN 19 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOCKLEY COUNTY UNTIL 600 PM CDT... AT 544 PM CDT...A TORNADO WAS REPORTED...PRODUCING. THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF SUNDOWN...OR 11 MILES WEST OF LEVELLAND...MOVING NORTH AT 15 MPH. THIS TORNADO MAY BE WRAPPED WITHIN THE RAIN BANDS AND MAY BE DIFFICULT TO OBSERVE. LOCATIONS IMPACTED INCLUDE... LEVELLAND AND OPDYKE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3362 10227 3339 10225 3339 10259 3357 10260 TIME...MOT...LOC 2248Z 192DEG 12KT 3354 10254 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:33 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 19, 3:33 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 333 PM CDT WED JUN 19 2013 .SHORT TERM... WEAK NORTHWEST FLOW ALOFT CONTINUES LATE THIS AFTERNOON WITH DIRTY RIDGE AXIS NEAR NEW MEXICO BORDER. PLENTY OF MOISTURE UP THROUGH EASTERN NEW MEXICO THIS AFTERNOON AND WITH SQUEEZE FROM APPROACHING OUTFLOW BOUNDARY OUT OF THE WESTERN SOUTH PLAINS HELPING GENERATE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THROUGH MID EVENING ALONG OR NEAR BOUNDARY...FAVORING OUR SOUTHWESTERN COUNTIES. BULK OF AREA HAS BEEN CLEARED OUT BY THE OUTFLOW WITH MUCH COOLER AND MORE STABLE CONDITIONS. PERHAPS AREAS INTO REMAINDER OF WESTERN SOUTH PLAINS CAN RECOVER BY LATE THIS EVENING FOR A SLIGHT CHANCE OF THUNDER SPREADING TOWARDS THE I-27 CORRIDOR. AIRMASS SHOULD SETTLE LATER TONIGHT AND EARLY THURSDAY WITH UPPER RIDGE AXIS EXPECTED TO NUDGE SLIGHTLY TO THE EAST ALLOWING DEEP MOISTURE ON BACK SIDE OF RIDGE TO CONTINUE UP ACROSS WESTERN ZONES. SOLIDIFIED SLIGHT CHANCE OF THUNDER FOR THURSDAY AFTERNOON ACROSS MOST WESTERN AREAS WITH RETURN TO WARMER TEMPERATURES AS AIRMASS SHOULD RECOVER MORE FULLY BY AFTERNOON. RMCQUEEN && .LONG TERM... NO MEANINGFUL ADJUSTMENTS MADE TO THE EXTENDED FORECAST GIVEN THE ACTIVE WEATHER DAY TODAY. UPPER RIDGE STILL PROGGED TO AMPLIFY OVER THE PLAINS THROUGH LATE WEEK...THOUGH THE CENTER OF THE RIDGE AXIS SHOULD BE TO OUR EAST THROUGH THE WEEKEND WHILE THE SOUTH PLAINS IS POSITIONED ON THE FRINGE OF SOUTHWEST FLOW ALOFT. THIS PATTERN WILL SUPPORT WARM CONDITIONS WITH AFTERNOON HIGHS EACH DAY CLIMBING WELL INTO THE 90S. IN ADDITION...THE STRONG HEATING COMBINED WITH A SFC TROUGH...POSSIBLE WEAK DISTURBANCES GRAZING BY AND MID-LEVEL MOISTURE FETCH MAY BE ENOUGH TO SUPPORT LOW THUNDER CHANCES ACROSS THE WESTERN ZONES...PERHAPS ALL THE WAY THROUGH THE WEEKEND. ATTM...FORECAST HAS MENTIONABLE POPS ACROSS THE WEST THROUGH FRIDAY EVENING. RIDGE WILL THEN LIKELY BUILD WESTWARD EARLY/MID NEXT WEEK...KEEPING HOT TEMPERATURES IN PLACE THOUGH BRINGING ANY LOW THUNDER CHANCES INTO QUESTION. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 66 94 65 93 65 / 20 20 20 20 20 TULIA 66 94 67 94 66 / 10 20 20 10 10 PLAINVIEW 68 94 68 94 67 / 10 20 20 10 10 LEVELLAND 69 96 69 95 68 / 30 20 20 10 10 LUBBOCK 71 96 69 95 68 / 20 10 10 10 10 DENVER CITY 69 98 69 97 68 / 30 20 20 10 10 BROWNFIELD 69 97 68 96 68 / 30 10 10 10 10 CHILDRESS 71 98 71 98 71 / 10 10 10 0 10 SPUR 70 96 71 96 70 / 10 10 10 10 10 ASPERMONT 72 98 72 98 72 / 10 10 10 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/23
Hazardous weather outlook, Jun 19, 11:50 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1150 AM CDT WED JUN 19 2013 TXZ021>044-201700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1150 AM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY OVER THE TEXAS SOUTH PLAINS AND EXTREME SOUTHWEST TEXAS PANHANDLE...WITH A THREAT FOR GOLF BALL SIZED HAIL...WIND GUSTS TO 60 MPH...AND LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTER GROUPS IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 1:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
159 PM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG FLOMOT 34.23N 100.99W
06/19/2013 MOTLEY TX LAW ENFORCEMENT
FLOMOT AREA HAS NUMEROUS TREES AND ONE POWER LINE DOWN.
TIME OF DAMAGE ESTIMATED FROM RADAR.
&&
EVENT NUMBER LUB1300380
GDSSpecial weather statement, Jun 19, 2:08 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
208 PM CDT WED JUN 19 2013
TXZ044-191945-
STONEWALL-
208 PM CDT WED JUN 19 2013
...STRONG THUNDERSTORM MOVING THROUGH STONEWALL COUNTY...
AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL STONEWALL COUNTY...MOVING EAST AT 25
MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3295 9999 3296 10022 3297 10040 3327 10031
3321 9998 3296 9999
TIME...MOT...LOC 1908Z 289DEG 22KT 3313 10024
05Local storm report, Jun 19, 2:11 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
211 PM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD 13 E SILVERTON 34.47N 101.08W
06/19/2013 BRISCOE TX LAW ENFORCEMENT
HEAVY RAIN HAD CAUSED A ROCK SLIDE ON TO HIGHWAY 256
EAST OF SILVERTON.
&&
EVENT NUMBER LUB1300381
GDSSpecial weather statement, Jun 19, 4:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 403 PM CDT WED JUN 19 2013 TXZ033-034-192130- COCHRAN-HOCKLEY- 403 PM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN AND HOCKLEY COUNTIES... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MORTON...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. IN ADDITION TO WIND AND HAIL...VERY HEAVY DOWNPOURS AND A SLOW STORM MOTION WILL RESULT IN LOCALIZED FLOODING. LAT...LON 3381 10231 3341 10238 3341 10282 3383 10279 TIME...MOT...LOC 2102Z 298DEG 7KT 3367 10268 24
Special weather statement, Jun 19, 4:39 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 439 PM CDT WED JUN 19 2013 TXZ033-034-192200- COCHRAN-HOCKLEY- 439 PM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING COCHRAN AND HOCKLEY COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF LEVELLAND...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3375 10227 3345 10220 3343 10270 3370 10261 TIME...MOT...LOC 2138Z 255DEG 16KT 3357 10252
Local storm report, Jun 19, 5:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
509 PM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 2 SE WHITEFACE 33.58N 102.59W
06/19/2013 E1.00 INCH HOCKLEY TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1300382
JDVThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:05 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 25 min |
| Jun 19, 8:20 AM CDT | Areal Flood Advisory | LUB | Hall | 2 hr |
| Jun 19, 8:31 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 29 min |
| Jun 19, 8:38 AM CDT | Flash Flood Warning | LUB | Hall | 112 min |
| Jun 19, 9:05 AM CDT | Special Weather Statement | LUB | Briscoe, Childress, Hall | 25 min |
| Jun 19, 9:34 AM CDT | Special Weather Statement | LUB | Briscoe, Childress, Hall | 26 min |
| Jun 19, 9:47 AM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 6 hr |
| Jun 19, 10:02 AM CDT | Special Weather Statement | LUB | Briscoe, Cottle, Hall, Motley | 28 min |
| Jun 19, 10:26 AM CDT | Flash Flood Warning | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 2 hr |
| Jun 19, 10:39 AM CDT | Special Weather Statement | LUB | Briscoe, Cottle, Hall, Motley | 36 min |
| Jun 19, 11:00 AM CDT | Special Weather Statement | LUB | Hall, Motley | 30 min |
| Jun 19, 12:02 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, King, Motley | 3 hr |
| Jun 19, 12:34 PM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 2 hr |
| Jun 19, 1:25 PM CDT | Special Weather Statement | LUB | Stonewall | 35 min |
| Jun 19, 2:08 PM CDT | Special Weather Statement | LUB | Stonewall | 37 min |
| Jun 19, 3:41 PM CDT | River Flood Warning | LUB | Childress | 16 hr |
| Jun 19, 4:03 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Jun 19, 4:39 PM CDT | Special Weather Statement | LUB | Hockley | 21 min |
| Jun 19, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 43 min |
| Jun 19, 5:08 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 22 min |
| Jun 19, 5:28 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| Jun 19, 5:28 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 62 min |
| Jun 19, 5:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Lamb, Parmer | 35 min |
| Jun 19, 5:57 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 63 min |
| Jun 19, 6:08 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 37 min |
| Jun 19, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 47 min |
| Jun 19, 6:35 PM CDT | Areal Flood Advisory | LUB | Hockley | 3 hr |
| Jun 19, 6:41 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Lamb, Parmer | 3 hr |
| Jun 19, 6:46 PM CDT | Special Weather Statement | LUB | Terry | 29 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.